# SDR 00FDEA00039

- Difficulty date: January 27, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151FE
- Make and model: Boeing 727-22
- Aircraft serial: 19147
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR REPAIR DOUBLER ON LWR AFT SIDE FRAME WAS GOUGED.  *S/D*  REMOVED AND REPLACED ALODINED, PRIMED AND INSTALLED PER FEDEX SRM 51-10-2, 51-30-8, 51-20-1, 51-10-3.
